Alert archive / Michigan / Beach Hazards Statements in 2024
Beach Hazards Statement 15, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this beach hazards statement at Jul 16, 2024, 2:09 PM EDT for 6 counties in Michigan. It took effect at Jul 17, 2024, 2:00 PM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jul 16, 2024, 2:09 PM EDT (18:09 UTC)
- In effect from
- Jul 17, 2024, 2:00 PM EDT
- Expired
- Jul 18, 2024, 8:00 PM EDT
- In force
- 30 hr
- Issued by
- NWS Grand Rapids, MI
Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
363 WHUS43 KGRR 161809 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 209 PM EDT Tue Jul 16 2024 MIZ037-043-050-056-064-071-170215- /O.NEW.KGRR.BH.S.0015.240717T1800Z-240718T0900Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 209 PM EDT Tue Jul 16 2024 ...BEACH HAZARDS STATEMENT IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...From Wednesday afternoon through late Wednesday night. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...North sides of piers will be especially vulnerable to overtopping waves. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
8 follow-up statements
299 WHUS43 KGRR 170720 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 320 AM EDT Wed Jul 17 2024 MIZ037-043-050-056-064-071-171530- /O.CON.KGRR.BH.S.0015.240717T1800Z-240718T0900Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 320 AM EDT Wed Jul 17 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...From this afternoon through late tonight. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...North sides of piers will be especially vulnerable to overtopping waves. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
353 WHUS43 KGRR 171517 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1117 AM EDT Wed Jul 17 2024 MIZ037-043-050-056-064-071-172330- /O.CON.KGRR.BH.S.0015.240717T1800Z-240718T0900Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 1117 AM EDT Wed Jul 17 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through late tonight. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...The wave heights will be building through the afternoon and into the evening. Conditions will become escpecially hazardous on the north sides of the piers, including Stearns Park, Muskegon State Park, Holland State Park and North Beach. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
446 WHUS43 KGRR 171900 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 300 PM EDT Wed Jul 17 2024 MIZ037-043-050-056-064-071-180300- /O.CON.KGRR.BH.S.0015.000000T0000Z-240718T0900Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 300 PM EDT Wed Jul 17 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through late tonight. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Conditions continue to deteriorate for many of the beaches in West Michigan. Strong north winds have resulted in building waves with hazardous swim conditions becoming widespread. The north sides of piers will be most dangerous and webcams confirm this around Holland State Park and North Beach in South Haven. The buoy's are showing waves now up to around 4 feet. The waves will continue to build this afternoon which will increase the already hazardous swim risk. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
207 WHUS43 KGRR 180233 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 1033 PM EDT Wed Jul 17 2024 MIZ037-043-050-056-064-071-180900- /O.CON.KGRR.BH.S.0015.000000T0000Z-240718T0900Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 1033 PM EDT Wed Jul 17 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through late tonight. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
166 WHUS43 KGRR 180721 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 321 AM EDT Thu Jul 18 2024 MIZ037-043-050-056-064-071-180900- /O.CON.KGRR.BH.S.0015.000000T0000Z-240718T0900Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- 321 AM EDT Thu Jul 18 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through early this morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
110 WHUS43 KGRR 180843 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 443 AM EDT Thu Jul 18 2024 MIZ037-043-180945- /O.CAN.KGRR.BH.S.0015.000000T0000Z-240718T0900Z/ Mason-Oceana- 443 AM EDT Thu Jul 18 2024 ...BEACH HAZARDS STATEMENT IS CANCELLED... Winds and waves are subsiding. Therefore the beach hazards statement is cancelled. $$ MIZ050-056-064-071-181645- /O.EXT.KGRR.BH.S.0015.000000T0000Z-240719T0000Z/ Muskegon-Ottawa-Allegan-Van Buren- 443 AM EDT Thu Jul 18 2024 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Through this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
026 WHUS43 KGRR 181347 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 947 AM EDT Thu Jul 18 2024 MIZ050-056-064-071-190000- /O.CON.KGRR.BH.S.0015.000000T0000Z-240719T0000Z/ Muskegon-Ottawa-Allegan-Van Buren- 947 AM EDT Thu Jul 18 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Winds from the north or northwest are expected to strengthen this afternoon between Muskegon and Holland. A moderate swim risk is expected during the middle part of the day, but could become a high swim risk later in the day as waves grow larger. North sides of north piers will be particularly dangerous for swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
498 WHUS43 KGRR 181852 CFWGRR Coastal Hazard Message National Weather Service Grand Rapids MI 252 PM EDT Thu Jul 18 2024 MIZ050-056-064-071-190000- /O.CON.KGRR.BH.S.0015.000000T0000Z-240719T0000Z/ Muskegon-Ottawa-Allegan-Van Buren- 252 PM EDT Thu Jul 18 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers may be heavily swamped by waves. * WHERE...Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. * ADDITIONAL DETAILS...Winds from the northwest are expected to strengthen slightly this afternoon between Muskegon and Holland. A moderate to high swim risk is expected due to waves and currents. North sides of north piers will be particularly dangerous for swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions and do not venture out on piers. Please check with your local authorities on potential beach closures. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Jul 16, 2:05 PM EDT, 4 minutes earlier. Its key messages:
- Isolated mainly afternoon showers/storms through Wednesday
- Below normal temps Thursday into Friday
- Tranquil summer weather through the weekend
Area forecast discussion, Jul 16, 2:05 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
205 PM EDT Tue Jul 16 2024
.KEY MESSAGES...
- Isolated mainly afternoon showers/storms through Wednesday
- Below normal temps Thursday into Friday
- Tranquil summer weather through the weekend
&&
.DISCUSSION...
Issued at 205 PM EDT Tue Jul 16 2024
- Isolated mainly afternoon showers/storms through Wednesday
The combination of low level convergence and instability this
afternoon and evening could touch off an isolated
shower/thunderstorm mainly for inland locations. The SPC's meso
page shows surface based instability up to 1000 J/kg as of noon
which is forecast to climb closer to 1500 J/kg. Effective bulk
shear values remain low so if we do have any storms this
afternoon/evening they should remain pulse in nature.
As for Wednesday, the mid level cold pool sinks south into Lower MI
with a vort max moving in for the afternoon. Afternoon
instability builds once again but remains limited with surface
based values of 500-1000 J/kg. Thus a few storms could develop in
the afternoon or evening, but overall the coverage is expected to
remain limited. This is supported by the ensemble qpf values
showing little or no qpf.
- Below normal temps Thursday into Friday
A large area of high pressure moves into the Great Lakes Region
during this timeframe. Northerly flow in advance of the
approaching high will draw down some cooler air from Canada.
Models are showing the 925 mb thermal trough over the CWA then so
Thursday is likely to feature the lowest temperatures. Ensemble
max temperatures generally keep the region in the 70's both days.
Ensemble min temperatures show overnight lows into the low to mid
50's away from Lake Michigan.
- Tranquil summer weather through the weekend
The global ensemble fcst systems remain in fair agreement of
mostly uneventful weather for the weekend. Broad scale upper level
troughing will linger over the Great Lakes but with weak flow,
keeping the worst of the summer heat out west and humidity
suppressed to our south. There may be a gradual warming trend day
by day, though temperatures won't stray too far from normal. A
weak mid level low nudging into the Midwest may bring a 10 to 20
pct chance of showers on Sunday. Most ensemble members keep CAPE
and QPF low until about next Tue-Wed.
&&
.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 205 PM EDT Tue Jul 16 2024
MVFR ceilings in vicinity of a slowly southeastward sagging cold
front, affecting MKG, GRR, and perhaps LAN, have not been mixing
out as quickly as the models have wanted them to. There should be
gradual improvement in conditions by this evening, and most sites
are expected to go VFR. A few clouds between 1,000 and 3,000 feet
can't be ruled out tonight.
&&
.MARINE...
Issued at 205 PM EDT Tue Jul 16 2024
With a large Canadian high pressure system building into Lower MI
Wednesday into Thursday, the cool and dry air advection in advance
of it commonly leads to hazards conditions for swimmers and small
craft. We will go ahead with issuing a headline for this event to
give advance notice of the risks, focused on Wednesday afternoon
and evening. It's possible that an offshore flow could develop
south of Whitehall and if that happens the larger waves may miss
Muskegon and Holland, but most models support hazardous conditions
for those sites as well.
&&
.HYDROLOGY...
Issued at 205 PM EDT Tue Jul 16 2024
The Grand River at Jackson has peaked and will fall below flood
stage this afternoon. Additional rainfall over the next couple of
days will stay under a tenth of an inch, limiting any additional
runoff. Rises are expected on some rivers from the rainfall over
the past few days, but at this time, no additional river forecast
points are expected to go above flood stage. Lingering long-term
flooding from high water levels on some lakes in southern
Michigan will slowly be able to drain with mostly dry weather over
the next week.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement from Wednesday afternoon through late
Wednesday night for MIZ037-043-050-056-064-071.
MARINE...Small Craft Advisory from noon Wednesday to 6 AM EDT Thursday
for LMZ844>849.
&&
DISCUSSION...MJS/CAS
AVIATION...CAS
MARINE...MJS
HYDROLOGY...MJS/CASHazardous weather outlook, Jul 16, 4:05 AM EDT, 10 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 405 AM EDT Tue Jul 16 2024 MIZ037>040-043>046-050>052-056>059-064>067-071>074-170815- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 405 AM EDT Tue Jul 16 2024 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Isolated non-severe thunderstorms are possible today and tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated non-severe thunderstorms are possible Wednesday east of Highway 131. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ844>849-170815- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 405 AM EDT Tue Jul 16 2024 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight A moderate swim risk will exist this morning. A few thunderstorms will be present north of Muskegon early. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Winds and waves hazardous to small craft and beachgoers may develop Wednesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Jul 16, 10:41 AM EDT, 3 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
1041 AM EDT Tue Jul 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM Tstm Wnd Dmg Decatur 42.11N 85.97W
07/15/2024 Van Buren MI Public
Tree uprooted and partially rotted trunk
snapped. Time estimated.
0147 AM Tstm Wnd Dmg 2 SW Horton 42.13N 84.54W
07/16/2024 Jackson MI Public
Several large tree limbs snapped.
&&
CASLocal storm report, Jul 16, 10:44 AM EDT, 3 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
1044 AM EDT Tue Jul 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM Flood 3 NE Vicksburg 42.15N 85.48W
07/16/2024 Kalamazoo MI Public
Indian Lake water level up multiple feet in
the past few weeks and now flooding yards
and houses.
&&
CASLocal storm report, Jul 16, 11:19 AM EDT, 2 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
1119 AM EDT Tue Jul 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Rain 2 SSW Keeler 42.08N 86.19W
07/16/2024 M2.17 Inch Van Buren MI Cocorahs
24 hour total. Cocorahs station MI-CS-12
Dowagiac 7.9 NNW.
0700 AM Rain 2 WSW Kalamazoo 42.27N 85.62W
07/16/2024 M2.19 Inch Kalamazoo MI Cocorahs
24 hour total. Cocorahs station MI-KZ-32
Kalamazoo 1.6 WSW.
0700 AM Rain 3 ENE Keeler 42.13N 86.11W
07/16/2024 M3.20 Inch Van Buren MI Cocorahs
24 hour total. Cocorahs station MI-VB-8
Decatur 7.0 WNW.
0800 AM Rain 4 W Portage 42.21N 85.66W
07/16/2024 M3.13 Inch Kalamazoo MI Cocorahs
24 hour total. Cocorahs station MI-KZ-1 3 W
Portage.
1105 AM Rain 2 W Schoolcraft 42.12N 85.68W
07/16/2024 M2.73 Inch Kalamazoo MI Mesonet
24 hour total. Mesonet station 2923D 2 W
Schoolcraft.
1106 AM Rain Parma 42.26N 84.60W
07/16/2024 M2.12 Inch Jackson MI Mesonet
24 hour total. Mesonet station FW7691 Parma.
1110 AM Rain 1 E Lawton 42.17N 85.82W
07/16/2024 M2.50 Inch Van Buren MI Mesonet
24 hour total. Mesonet station EW6899
Lawton.
&&
CASLocal storm report, Jul 16, 11:43 AM EDT, 2 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
1143 AM EDT Tue Jul 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM Tstm Wnd Gst St Joseph Pier 42.12N 86.49W
07/15/2024 M54 MPH LMZ844 MI Mesonet
WxFlow mesonet station XSTJ St. Joseph North
Pier.
&&
CASThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 9:19 PM EDT | Special Marine Warning | GRR | 116 min | |
| Jul 15, 10:40 PM EDT | Areal Flood Advisory | GRR | Van Buren | 6 hr |
| Jul 15, 11:18 PM EDT | Severe Thunderstorm Warning | GRR | Van Buren | 42 min |
| Jul 15, 11:26 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo | 83 min |
| Jul 15, 11:42 PM EDT | Areal Flood Advisory | GRR | Kalamazoo | 6 hr |
| Jul 15, 11:52 PM EDT | Areal Flood Warning | GRR | Van Buren | 6 hr |
| Jul 16, 12:23 AM EDT | Areal Flood Warning | GRR | Kalamazoo | 5 hr |
| Jul 16, 12:25 AM EDT | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Kalamazoo | 39 min |
| Jul 16, 12:31 AM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Jackson | 89 min |
| Jul 16, 12:34 AM EDT | Areal Flood Advisory | GRR | Calhoun, Jackson | 5 hr |
| Jul 16, 12:40 AM EDT | River Flood Warning | GRR | Jackson | 21 hr |
| Jul 16, 1:57 AM EDT | Severe Thunderstorm Warning | GRR | Jackson | 22 min |
| Jul 16, 2:07 PM EDT | Small Craft Advisory | GRR | 54 hr |
Nearby
Beach Hazards Statements in Michigan, 2024Every beach hazards statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.